# SDR 2002F00346

- Difficulty date: February 27, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- Aircraft time: 70,757 hours, 30,842 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FORWARD FUSELAGE SECTION, SHEAR TIE AT FS 297, RBL 8 TO 32 RIGHT WAS CORRODED, LEVEL 2 CORROSION.  MAINTENANCE REMOVED AND REPLACED SHEAR TIE IAW SRM 53-12-00 FIG 805.
